American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jonathan Eckhardt and Gerald Teschl. Uniqueness results for one-dimensional Schr\"odinger operators with purely discrete spectra. Trans. Amer. Math. Soc. 365 (2013) 3923-3942.
Abstract, references, and article information   
View Article: PDF

[2] Miklós Horváth. Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line. Trans. Amer. Math. Soc. 358 (2006) 5161-5177. MR 2231889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steve Clark and Fritz Gesztesy. Weyl--Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators. Trans. Amer. Math. Soc. 354 (2002) 3475-3534. MR 1911509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Miklós Horváth. On the inverse spectral theory of Schrödinger and Dirac operators. Trans. Amer. Math. Soc. 353 (2001) 4155-4171. MR 1837225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fritz Gesztesy and Barry Simon. Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum. Trans. Amer. Math. Soc. 352 (2000) 2765 - 2787. MR 1694291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] F. Gesztesy and B. Simon. Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 348 (1996) 349-373. MR 1329533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Charles T. Fulton. Parametrizations of Titchmarsh's $m(\lambda )$-functions in the limit circle case . Trans. Amer. Math. Soc. 229 (1977) 51-63. MR 0450657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert M. Kauffman. Polynomials and the limit point condition . Trans. Amer. Math. Soc. 201 (1975) 347-366. MR 0358438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1